Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 17, Number 3

All articles in this issue are freely accessible.

Restrictions imposed upon the unit step response of linear phase shift networks
Paul M. Chirlian.
Quart. Appl. Math. 17 (1959), 225-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106031
On the application of dynamic programming to a class of implicit variational problems
Richard Bellman and John M. Richardson.
Quart. Appl. Math. 17 (1959), 231-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120039
Determination of characteristic values
Mark Lotkin.
Quart. Appl. Math. 17 (1959), 237-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105804
Some properties of rational transfer functions and their Laplace transformations
Armen H. Zemanian.
Quart. Appl. Math. 17 (1959), 245-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106388
Heat conduction from a cylindrical source with increasing radius
H. R. Bailey.
Quart. Appl. Math. 17 (1959), 255-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106694
Improving the convergence in an expansion of spheroidal wave functions
J. Meixner and C. P. Wells.
Quart. Appl. Math. 17 (1959), 263-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105793
Approximate distributions of noise power measurements
Walter Freiberger and Ulf Grenander.
Quart. Appl. Math. 17 (1959), 271-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107346
Forced heat convection in laminar flow through rectangular ducts
S. C. R. Dennis, A. McD. Mercer and G. Poots.
Quart. Appl. Math. 17 (1959), 285-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107484
The exact solution of Borda’s mouthpiece in two dimensions
Charles A. Hachemeister.
Quart. Appl. Math. 17 (1959), 299-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 108142
On a free boundary value problem of the heat equation
Walter T. Kyner.
Quart. Appl. Math. 17 (1959), 305-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 123843
On a special Bolza variational problem, and the minimization of superaerodynamic hypersonic nose drag
H. S. Tan.
Quart. Appl. Math. 17 (1959), 311-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105978
Note on the solution of the neutron diffusion problem by an implicit numerical method
George A. Baker Jr..
Quart. Appl. Math. 17 (1959), 314-316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110209
Functional equations and maximum range
Richard Bellman.
Quart. Appl. Math. 17 (1959), 316-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105848
On the determination of certain thermodynamic and physical quantities
A. Gleyzal.
Quart. Appl. Math. 17 (1959), 318-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106685
Correction to my paper: On transfer functions and transients
A. H. Zemanian.
Quart. Appl. Math. 17 (1959), 320-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99971

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website